Today, on May 28, 2009, I received the following e-mail from one of my 58 year old patients who presented to me on May 19, 2009, with severe signs and symptoms of postmenopausal hormone imbalances. I started her on rhythmically dosed bioidentical estradiol, progesterone, and thyroid hormone replacement therapy. Most patients feel significantly better within four weeks after treatment, but this patient reported significant improvement within nine days!
Hormone Therapy Success: I have gone from feeling lifeless and dying … to enthusiastic and optimistic once againMay 28th, 2009 | Posted by in Hormone replacement therapy - (0 Comments)
Here is an impressive testimonial that the mother of a patient sent to Dr. John Kane, DC, a NeuroModulation Technique practitioner in Bloomfield, New Jersey.
“To see your 9 year old suffering from migraines is horrible, but to see it since the age of 2 was unbearable.Â My son had food allergies along with seasonal allergies causing these “headaches”, and he was taking daily medication (a total of 5 doses a day) to keep this at bay.Â Even with the daily meds, if he ingested too much dairy/soy he would begin to have bowel problems.Â At age 7 he went through a series of GI, MRI, CAT Scan and even Neuro-Ophthalmology tests.Â I was told that there was no cure for his issues, only a lifelong regimen of pills.Â For 2 years I accepted this, until the allergies in his eyes became so severe that he could not hold a conversation without his eyes rolling into his head and his entire head jerking.Â The Ophthalmologist told me I had reached the last step in eye drops which was steroids.Â My son would now have to go visit the doctor 2 times a week to check his eye pressure from these drops and have glaucoma screening monthly.Â I did not like this option for my son and started asking everyone I knew about alternatives.
I then learned about NMT.Â I contacted Dr. Kane and set up an appointment.
By his 3rd visit, my sons allergies went away along with the eye rolling and head jerking.Â Since undergoing a full course of NMT with Dr. Kane my son is a healthy 9 year old who can eat at friends houses without me providing any “special” food, he can go to school without having an “attack” in the bathroom and he can enjoy himself in every situation.Â He is no longer embarrassed that he could not control his head or eyes.Â He can be a “normal” 9 year old.Â I often worried about the future damage the medications would have on my son, and I do still worry because he was on them for so long;Â however, now he is taking NOTHING!Â No eye drops, no antihistamines, no decongestants, no digestive pills and no inhalers-NOTHING.Â Thanks to Dr. Kane and NMT for giving my son what he has always deserved- a normal and drug free childhood. ”
Staten Island New York
John Kane, DC
495 Watchung Ave.
Bloomfield, NJ 07003
This patient, I will call her Sally, is a 48 year old woman who presented to my office this month for obesity treatment. Specifically, she was interested in the Dr. Simeons HCG Diet Protocol. Her height is 5′ 1″ and she weighed 168 lbs during the first appointment.
She has a history of diabetes mellitus, hypertension, and hypercholesterolemia. She is taking the following medications:
- Janumet (sitagliptin 50 mg/metformin 500 mg) and glipizide 5 mg for diabetes
- Diovan for hypertension
- Lipitor for hypercholesterolemia.
When I saw her yesterday, after just one week of using intramuscular HCG injections she had lost 7 pounds. She felt better and her blood sugar levels had already dropped from an average of 125 mg/dL in the morning to 109 mg/dL, and from an average of 160 mg/dL in the evening to 125 mg/dL.
I expect that next week we will be able to reduce the dosage of at least one of her diabetes medications.
I have seen quick and significant changes in blood sugar levels in my patients who have obesity and diabetes mellitus when they use injectable or oral HCG for weight reduction.
There is no question in my mind that vaccines are harming our children, the rising generation. There is an abundance of scientific information that demonstrates that thimerosal is harmful.